# SDR ARWA0010711

- Difficulty date: June 29, 2001
- Submitted: July 3, 2001
- Operation: Air carrier
- Aircraft: N307GB
- Make and model: Lkheed 1011385115
- Aircraft serial: 193U1131
- Aircraft time: 62,592 hours, 28,067 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULE MAINTENANCE WALL SUPPORT FS 281 BL 22L HAS CORROSION BEYOND LIMITS.  INSTALLED FLOORBEAM REPAIR AT FS 281 BL22L IAW SRM 53-21-00 FIG 815.
